1 post in this topic

Posted · Report post


I am a 15 year old male and I have had acne for a while since 13. gradually it has gotten worse and i have used many  products. I first started using Differen, then tea tree oil, tooth paste, proactiv, and other acne cleansers and toners and now im using Accutane and im on my 10th week. my Derm told me to only have 2 a week so thats what im doing. I will see him again on Friday and will ask to go to 1 a day as i am yet to see much improvemt. However thats not where my question is


Since i can remember i have been a beach person surfing, swimming etc and i used to tan really well. However since about 1yr ago when i started on the acne creams my face somehow bleached and no longer tans. Infact i could go on holiday and be in the sun the whole time and come back with no tan or colour change in my skin it looks really red up close and really pasty from far away.  Im no longer on these creams and i use Aloe vera gel and Cleariel at night along with my accutane. So i dont understand why im like this. I don't try and tan its just im down there all the time and i want something to show for it. I also have oily skin.


I am confident that the accutane will work, However i just dont know why i simply cant get ANY colour in my face now even all this time after using these products.


If anyone could offer advice i would be grateful.



Share this post

Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now